| Model Number |
VTICMO13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.In a separate visit the lens was explanted.In another visit a replacement lens of longer length was implanted.The problem was resolved.Cause of the event was reported as unknown.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
A4 - unk a5 - unk a6 - unk claim# (b)(4).Manufacturer narrative comment: device revision or replacement (lens replaced or exchanged) is identified in the labeling as a known potential adverse event following icl implantation.
Additional Manufacturer Narrative
Correction data: h4 - reported as; (b)(6) 2023 - correct to; (b)(6) 2024.Claim# (b)(4).